# SDR GTIA012146

- Difficulty date: November 23, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR JAMB AFT STATION 427-438 WEB STRAPS HAVE TOOLING MARKS AND SURFACE CORROSION.  FORMED STRAP.  LOCATED AND DRILLED STRAP IAW DC9 SRM 51-10-4.  (M)
